# SDR ASAA0180219

- Difficulty date: July 6, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N954AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49387
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 59644201
- Part serial: 0954
- Condition: Lack Of Lube
- Location: Cockpit
- Part time: 44,036 hours, 27,034 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - DURING PREFLIGHT CHECK, CAPTAINS SLIDING CLEARVIEW WINDOW WAS HARD TO OPEN.  LUBRICATED WINDOW.  WINDOW THEN OPERATED PROPERLY.  (M)
